# SDR ZZDA2011022

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR HAT, STA 160 TO 200, BL 0, CORROSION.  ACCOMPLISHED FLOOR HAT REPLACEMENT PER B717 SRM 51-41-01.
